# SDR 2006UALA02357

- Difficulty date: December 9, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 44,587 hours, 8,587 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT SEAT 13F IS OUT. SUPPLEMENTAL DATA UPDATE RELAMPED, OPS CHECKS GOOD.
